# SDR E07A620AS410

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N620AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000045
- Aircraft time: 427 hours, 285 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851LP
- Part serial: 265555
- Condition: Delaminated
- Location: Pitot/Static Sys
- Part time: 427 hours, 285 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION IT WAS NOTICED THAT THE INSIDE OF THE RT PITOT TUBE WAS PEELING (DELAMINATED).  NEW PITOT TUBE WAS INSTALLED BEFORE FLIGHT.
